# SDR DALA2021102606613

- Difficulty date: October 24, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 51,930 hours, 36,308 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT COCKPIT WINDOW HAS HEAVY SCRATCHES ON EXTERIOR. SUMMARY SEE NRC 001-0305:5610-2001/002 00062: REPLACED RT SIDE AFT COCKPIT WINDOW PER B717 AMM 56-13-01. (LP #1994394)
